Inner estimation of the eigenvalue set and exponential series solutions to differential inclusions

Felipe Alvarez, Rafael Correa, Pedro Gajardo

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We obtain inner estimations, around special eigenvalues, for the eigenvalue set of a properly nonlinear closed convex process. We also consider a differential inclusion associated with a general closed convex process and we construct smooth power series solutions of exponential type for some initial states. © Heldermann Verlag.
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalJournal of Convex Analysis
Publication statusPublished - 1 Jan 2005
Externally publishedYes

Fingerprint Dive into the research topics of 'Inner estimation of the eigenvalue set and exponential series solutions to differential inclusions'. Together they form a unique fingerprint.

  • Cite this